# SDR 19AA2016F00000

- Difficulty date: August 31, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N395RC
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL324
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 1018101373
- Condition: Loose
- Location: Mlg Downlock
- Part time: 1,448 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING LT MAIN GEAR LIGHT WOULD NOT ILLUMINATE.  A GO AROUND WAS INITIATED AND THE AIRCRAFT DEPARTED THE AIRPORT TRAFFIC AREA.  NUMEROUS EMERGENCY GEAR EXTENSIONS WERE PERFORMED WITH THE SAME RESULT.  A LANDING WAS ATTEMPTED WHILE PUMPING THE EMERGENCY EXTENSION HANDLE.  ON ROLL OUT THE LT MLG LIGHT ILLUMINATED, NORMAL ROLL OUT FOLLOWED.  ACFT WAS RETURNED TO MAINTENANCE WHERE THE DRAG LINK DOWN LOCK LEFT MLG WAS INSPECTED.  THE DOWNLOCK PIN WAS FOUND LOOSE IN THE DOWNLOCK ASSY WITH THE RELATED SET SCREW BACKED OUT.  THIS ALLOWED THE PIN TO ROTATE FREELY.  A REVIEW OF O/H PROCEDURES INDICATED THE SET SCREW IS TO BE SECURED WITH THREAD SEALANT.  NO SEALANT WAS OBSERVED, THE ASSY WAS DISASSEMBLED AND SEALANT APPLIED IAW THE STANDARD OPERATING PROCEDURES IN THE MM 32-10-00.
